[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance
 
 

Re: [IPk] Atovastatin - Long Term Use



Hi Julian

By long term, how long do you mean?  I was changed on to Lipitor at 
Christmas, last year and have not noticed any side effects that I know of. 
My walking is the same and I do have peripheral neuropathy.  When I went to 
the doctor last week and mentioned memory problems he said this is a side 
effect of Lipitor but my problems go back further so mine is not caused by 
that.  Sorry I am really of no help to you.

June

----- Original Message ----- 
From: <email @ redacted>
To: <email @ redacted>
Sent: Sunday, June 04, 2006 12:56 PM
Subject: [IPk] Atovastatin - Long Term Use


> Hi All
>
> I would like to know if any of you that have been taking Atovastatin 
> (Lipitor)
> long term, have experienced a gradual loss of normal walking i.e walking 
> as
> though you are slightly drunk. Also worsening neuropathic symptoms in the 
> legs
> and feet.
>
> If anybody has any comment to make about this, I would be very grateful.
>
> Julian
> .
>
>
> -- 
> No virus found in this incoming message.
> Checked by AVG Free Edition.
> Version: 7.1.394 / Virus Database: 268.8.1/355 - Release Date: 02/06/2006
.
----------------------------------------------------------
for HELP or to subscribe/unsubscribe/change list versions,
contact: HELP@insulin-pumpers.org